# SDR C2XA02IA196

- Difficulty date: September 15, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: M835362024M
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3844, THE CREW NOTED THAT RUDDER SYSTEM #2 INOPERATIVE DURING INITIAL CLIMBOUT, THE AIRCRAFT RETURNED TO IAH, AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED RELAY K0378, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
